# SDR ASAA2024032648674

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 46,401 hours, 16,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT LIGHT INOP. GROUNDED - YES. RELAMPED R/H OVERWING EXTERNAL EMERGENCY LIGHT REF AMM 33-51-04.
